# SDR VNAA20250529015

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS LBL 27 (1E/A), RBL 9 (1E/A) AND LBL 9 (1E/A) BTW FS349.00 TO FS477.40 AT CABIN PAX.    EVALUATED, SEAT TRACKS LBL 27 (1E/A), RBL 9 (1E/A) AND LBL 9 (1E/A) BTW FS349.00 TO FS477.40 AT CABIN PAX DUE TO EXCESIVE DAMAGE PER CRJ 900 SRM  53-21-49-101-001-A01 AND REPLACED PER CRJ-900 AMM 53-00-49
